High frequency asymptotics of guided modes in optical fibres - Archive ouverte HAL Access content directly
Journal Articles IMA Journal of Applied Mathematics Year : 1994

High frequency asymptotics of guided modes in optical fibres

Rabia Djellouli
  • Function : Author
  • PersonId : 863701

Abstract

The high-frequency asymptotics of guided modes of dielectric waveguides is studied, firstly under the weak guidance assumptions which lead to a scalar problem, and then for Maxwell's system. The authors prove that the field tends to vanish everywhere the refractive index is not maximum. Moreover, for the vector model, it is proved that the field tends to become transverse. If the core of the guide is homogeneous, then the limit problem, which is an eigenvalue problem set inside the core, is derived. Various asymptotic estimates on the dispersion curves are established.

Dates and versions

hal-01010215 , version 1 (19-06-2014)

Identifiers

Cite

Anne-Sophie Bonnet-Ben Dhia, Rabia Djellouli. High frequency asymptotics of guided modes in optical fibres. IMA Journal of Applied Mathematics, 1994, 52 (3), pp.271-287. ⟨10.1093/imamat/52.3.271⟩. ⟨hal-01010215⟩
112 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More